# SDR SWAA2012052104219

- Difficulty date: April 25, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 62,871 hours, 53,140 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 654545513
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB AT WBL 355 UPPER CHORD CRACKED BETWEEN STR 8 TO STR 9.  REPAIRED CHORD IAW EO AND EA.
